# SDR VNAA2018102599915

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SVC DOOR/LOWER SILL ANGLE CORRODED IN THREE LOCATIONS. C/A:. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE LOWER SILL ANGLE IAW SRM 51-40-11, 51-42-06, 51-42-13 AND 51-42-21.
